I have this aversion to Dr.'s. I think they aren't really Dr.s...just drug pushers. When there are so many side effects to the drugs that you have to take...it is hard to know what you need to take, and what just causes more problems.
So, I was just after some antibiotics. It seems I also have bronchitis. So...she wants me to take, Claritan D, an inhaler, cough medicine, and the antibiotic. I passed on the Claritan (26), got a cheaper inhaler (from 45 to 8), and the other two were four bucks apiece.
The thing about antibiotics is it messes with your whole system. So I am starting mega doses of yogurt today through all the antibiotics. Plus, I will be taking a homeopathic candida med, cranberry, vitamin C, acidophiles, maybe some garlic with parsley. This will help support my healing, and stop some of the side effects of the antibiotics. Hopefully. Cause...damn! Antibiotics have done a number on me before!
When I was pregnant with The Lad, I got a staff infection. I was five months pregnant. It took the Dr's 2 months to figure it out. AND only after I asked them to take a swab of a spot on my ankle. That is when all my medical problems began.
The antibiotics they gave me were intravenous, and for four hours a day for five days. That gave me a yeast infection in my intestines (candida) that went unchecked for YEARS. Which caused back aches, foggy brain, weight gain, among other things. For years, I researched, and finally decided to do the homeopathic way...because it was easier on the body.
Now, it seems, I have come full circle. I am again on some heavy antibiotics. So to keep from going through all the same problems, I hope to 'head them off at the pass' , so to speak. After all the medicine has done it job, I hope to do a full body cleanse/fast that will stop any chance of candida. That is, if candida even gets a chance to get started.
At least that is my hope. The thought of going through years of trying to get my body balanced again, is not one I want to entertain. I have lost forty pounds and don't want to start gaining weight again. I just want to 'feel' better.
So, if you have been wondering why I have been a little goofy, it's the drugs! It makes it really hard to write. But...I like the cough medicine. It helped me sleep.